# SDR SWAA2025063071696

- Difficulty date: May 16, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 57,600 hours, 34,721 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST EVIDENCE OF CORROSION ON EXTERNAL SKIN VACUUM WASTE VENT CUTOUT LOCATED BTW S-21L TO S-22L STA 907 PLUS 10 INCH 2025-335136 <[01]. ON STEP 4; ULTRASONIC THICKNESS GAGE P/N: 45MG; S/N: 221859911; DUE DATE: 19-DEC-25.; [02] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC 600D; SN: 240497907; DUE DATE: 27-AUG-25; [03] TOOL USED RADIOMETER PN. XRP-3000; SN. 1753759; DUE DATE. 30-JUN-25; [04] PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN VACUUM WASTE VENT CUTOUT LOCATED BTW S-21L TO S-22L STA 907 PLUS 10 INCH IAW EA-25-153-01495. SEE INDIVIDUAL SIGN OFF BELOW.; [05] PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN VACUUM WASTE VENT CUTOUT LOCATED BTW S-21L TO S-22L STA 907 PLUS 10 INCH IAW EA-25-153-01495. SEE INDIVIDUAL SIGN OFF BELOW.  AS RII.
